Note on the Infinite Divisibility of Exponential Mixtures

F.W. Sleutel

Research output: Contribution to journalArticleAcademic

9 Downloads (Pure)
Original languageEnglish
Pages (from-to)1303-1305
JournalAnnals of Mathematical Statistics
Volume38
Issue number4
DOIs
Publication statusPublished - 1967

Keywords

  • IR-70397

Cite this

Sleutel, F.W. / Note on the Infinite Divisibility of Exponential Mixtures. In: Annals of Mathematical Statistics. 1967 ; Vol. 38, No. 4. pp. 1303-1305.
@article{b757fff4346c4be180bba231d000eda1,
title = "Note on the Infinite Divisibility of Exponential Mixtures",
keywords = "IR-70397",
author = "F.W. Sleutel",
year = "1967",
doi = "10.1214/aoms/1177698806",
language = "English",
volume = "38",
pages = "1303--1305",
journal = "Annals of Mathematical Statistics",
issn = "0003-4851",
publisher = "Institute of Mathematical Statistics",
number = "4",

}

Note on the Infinite Divisibility of Exponential Mixtures. / Sleutel, F.W.

In: Annals of Mathematical Statistics, Vol. 38, No. 4, 1967, p. 1303-1305.

Research output: Contribution to journalArticleAcademic

TY - JOUR

T1 - Note on the Infinite Divisibility of Exponential Mixtures

AU - Sleutel, F.W.

PY - 1967

Y1 - 1967

KW - IR-70397

U2 - 10.1214/aoms/1177698806

DO - 10.1214/aoms/1177698806

M3 - Article

VL - 38

SP - 1303

EP - 1305

JO - Annals of Mathematical Statistics

JF - Annals of Mathematical Statistics

SN - 0003-4851

IS - 4

ER -